Archive for Mathematical Logic 34 (4):263-268 (1995)

Abstract
A self contained proof of Shelah's theorem is presented: If μ is a strong limit singular cardinal of uncountable cofinality and 2μ > μ+ then $\left( {\begin{array}{*{20}c} {\mu ^ + } \\ \mu \\ \end{array} } \right) \to \left( {\begin{array}{*{20}c} {\mu ^ + } \\ {\mu + 1} \\ \end{array} } \right)_{< cf\mu } $
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF01469383
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 69,066
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Shelah's Pcf Theory and its Applications.Maxim R. Burke & Menachem Magidor - 1990 - Annals of Pure and Applied Logic 50 (3):207-254.
Cardinal Arithmetic.Saharon Shelah - 1998 - Studia Logica 60 (3):443-448.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

A Strong Polarized Relation.Shimon Garti & Saharon Shelah - 2012 - Journal of Symbolic Logic 77 (3):766-776.
Blunt and Topless End Extensions of Models of Set Theory.Matt Kaufmann - 1983 - Journal of Symbolic Logic 48 (4):1053-1073.
A New Proof of a Theorem of Shelah.John W. Rosenthal - 1972 - Journal of Symbolic Logic 37 (1):133-134.
The Consistency Strength of Choiceless Failures of SCH.Arthur W. Apter & Peter Koepke - 2010 - Journal of Symbolic Logic 75 (3):1066-1080.
An Isolic Generalization of Cauchy's Theorem for Finite Groups.J. C. E. Dekker - 1990 - Archive for Mathematical Logic 29 (4):231-236.
Successors of Singular Cardinals and Coloring Theorems II.Todd Eisworth & Saharon Shelah - 2009 - Journal of Symbolic Logic 74 (4):1287 - 1309.
Gleason's Theorem has a Constructive Proof.Fred Richman - 2000 - Journal of Philosophical Logic 29 (4):425-431.
Tait's Conservative Extension Theorem Revisited.Ryota Akiyoshi - 2010 - Journal of Symbolic Logic 75 (1):155-167.

Analytics

Added to PP index
2013-11-23

Total views
32 ( #354,176 of 2,498,786 )

Recent downloads (6 months)
4 ( #170,176 of 2,498,786 )

How can I increase my downloads?

Downloads

My notes